# SDR DALA2024020901766

- Difficulty date: January 30, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 57,980 hours, 30,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 EXCESSIVE PLAY ON FLAP BEARING LOC. AT TRACK 3 ON O/B FLAP R/H WING (1 E/A). CORRECTIVE ACTION: REPLACED FLAP BEARING LOC. AT TRACK #3 ON O/B FLAP R/H WING (1 E /A) FOR REMOVE AS PER A320 FAM AMM 57-53-21-000-001-A. (0179408).
